# SDR RAIA00108003

- Difficulty date: August 4, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145187
- Aircraft time: 4,032 hours, 3,384 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tire
- Part number: 31550
- Condition: Failed
- Location: Lt/Rt Main
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

5266-PIT-UPON LANDING IN MEM, ALL FOUR MAIN TIRES FAILED. M,AINTENANCE INSPECTED AND REPLACED ALL FOUR MAIN TIRES, PERFORMED OPERATIONAL CHECK, SYSTEMS CHECKED GOOD. PERFORMED CMC MAINTENANCE DOWNLOAD, NO FAULTS FOUND.
